# SDR DALA2023020200819

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 88,483 hours, 16,313 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1812 -ATB- DUE TO OUTBOARD TRAILING EDGE WING AND AILERON DAMAGE OBSERVED IN FLIGHT. NO DEGRADATION TO FLIGHT HANDLING CHARACTERISTICS. CORRECTIVE ACTION: FLIGHT LANDED WITHOUT INCIDENT. DAMAGES BEING EVALUATED. MTC IN PROGRESS.
